Show simple item record

dc.contributor.authorLa Vallee Poussin, Charles Jean de, b. 1866
dc.date.accessioned 2006-08-09T12:20:52Z
dc.date.accessioned 2011-11-01T19:02:28Z
dc.date.available 2006-08-09T12:20:52Z
dc.date.available 2011-11-01T19:02:28Z
dc.date.issued 1925-04
dc.identifier.other RI122124
dc.identifier.urihttp://hdl.handle.net/1911/8873
dc.description Translated from the original French by Griffith Conrad Evans.
dc.format.extent 726537 bytes
dc.language.iso eng
dc.publisher Electronic version published by Fondren Library, Rice University, made possible with funding from the Rice Historical Society and Thomas R. Williams, Ph.D., class of 2000.
dc.relation.ispartofseries The Rice Institute Pamphlet, Volume 12, Number 2
dc.rights This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.
dc.rights.urihttp://creativecommons.org/licenses/by/3.0/
dc.subjectFunctions
Approximation theory
dc.title Relations between the properties of a periodic function and the law of decrease of its fourier coefficients
dc.digitization.specifications No master version
dc.digitization.specifications PDF files were created in 2005 by a vendor outside Fondren Library
dc.source.original Originally published as: "Relations between the properties of a periodic function and the law of decrease of its fourier coefficients", in On the approximation of functions of a real variable and on quasi-analytic functions, part of The Rice Institute Pamphlet, Volume 12, Number 2, April 1925 (Houston, Tex. : Rice Institute),Pages 124-144
dc.date.digital 2005-03-24
dc.contributor.translatorEvans, Griffith Conrad, 1887-
dc.citation.volumeNumber 12
dc.citation.pageNumber 124-144
dc.citation.issueNumber 2
dc.type.genre articles
dc.type.dcmi Text
dc.identifier.citation La Vallee Poussin, Charles Jean de, b. 1866. (1925). "Relations between the properties of a periodic function and the law of decrease of its fourier coefficients." vol. 12. no. 2, pp. 124-144. http://hdl.handle.net/1911/8873.


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.
Except where otherwise noted, this item's license is described as This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.